# SDR 2011FA0000206

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 5684
- Aircraft time: 1,365 hours, 1,208 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Downlock Switch
- Condition: Leaking
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 15500006B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ACTUATOR LEAKING FROM DOWNLOCK SWITCH. PART (MFG PN 9912537-4 (VENDOR PN 1550000-6B), SN 1197B)SENT TO MFG FOR REPAIR.  SAME PART WAS REPAIRED/MODIFIED IAW CMM WITH IPL AND RETURNED (REF MFG ICT WO 2-80089).  PART REINSTALLED BY MFG SERVICE CENTER, FUNCTIONAL CHECK PERFORMED, SYS CHECKS OK FOR RETURN TO SERVICE.
